Find out detailed description, uses, directions of use, side effects, warnings and precautions, frequently asked questions about Dolo 650 Tablet
Dolo-650 Tablet 15's belongs to the group of medicines called analgesics (pain killers), and antipyretics (fever-reducing agents) used to reduce fever and treat mild to moderate pain. Also, it is used to relieve headache, migraine, toothache, period pain, back pain, muscle pain and rheumatic pains. Pain and fever are caused by the activation of pain receptors due to the release of certain natural chemicals in the body like prostaglandin.
In Pain relief
Dolo 650 Tablet is a common painkiller for treating aches and pains. It is widely used and rarely causes any side effects if taken properly. To get the most benefits, take it as prescribed. Do not take more or for longer than needed as that can be dangerous.
In Treatment of Fever
Dolo 650 Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with other medicines. Take it as prescribed by the doctor.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Dolo 650 Tablet is to be taken with food.
Avoid taking Dolo-650 Tablet 15's if allergic to it. Dolo-650 Tablet 15's is not recommended for children below 6 years of age. If you are pregnant or breastfeeding, please consult a physician before using Dolo-650 Tablet 15's. Avoid alcohol consumption with Dolo-650 Tablet 15's as it may increase the risk of liver damage. If you have an impaired nutritional state caused by anorexia (eating disorder), wrong nutrition or alcohol abuse or if you are dehydrated, inform your doctor before taking Dolo-650 Tablet 15's. Avoid taking more than recommended doses as it may increase the risk of serious liver damage.
Q: Can Dolo 650 be used for a headache?
A: Yes, Dolo 650 tablets can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Q: Can I give the Dolo 650 tablet to a five years old child?
A: No, Dolo 650 is not meant for use in children below 12 years of age.
Q: Is Dolo 650 safe during pregnancy?
A: It can be taken during pregnancy under medical supervision. A pregnant woman should avoid taking the Dolo 650 too often and for prolonged durations.
Q: Can I take the Dolo 650 for cold and fever?
A: You can take Dolo 650 tablet for controlling fever, it may not have any action in reducing cold as colds usually happen due to a viral infection.
Q: What is Dolo 650 tablet used for?
A: Dolo 650 mg is used to relieve fever and mild-to-moderate pain. It is also used to get relief from headaches, toothaches, migraine, period pain and other painful conditions.
Q: Dolo 650 vs Crocin, what are the differences?
A: Dolo 650 tablet contains paracetamol 650 mg and is generally used to treat fever and pain. Crocin tablet also contains paracetamol in different doses. Both medicines contain the same active ingredient, which is paracetamol.
Q: Any general warning I should be aware of about paracetamol?
A: Be cautious if you are a patient with liver and/or kidney-related conditions.
Q: Dolo 650 or paracetamol, which is better?
A: Dolo 650 contains paracetamol as an active ingredient and its pain-killer action is due to the presence of paracetamol in it.
Q: Meftal forte vs Dolo 650, What's the difference?
A: Meftal Forte Tablet is a combination medicine containing paracetamol and mefenamic acid as its active ingredient. Dolo 650 tablet contains only paracetamol. Both of these are pain-relieving medicine and are used to relieve mild to moderate pain and to reduce fever.
Q: Can I use the Dolo 650 for body pain?
A: Yes, the Dolo 650 tablet can be used to relieve body pain. Be sure to consult your doctor if your body ache is persistent and does not go away in a few days.
Q: Can the Dolo 650 be used for kids?
A: No, the Dolo 650 contains a high dose of paracetamol and it should not be used for kids below 12 years of age.
Q: Can we take the Dolo 650 after 4 hours?
A: Yes, the Dolo 650 tablets can be taken every 4 hours, but only after consulting a doctor.
Q: Does Dolo make you sleepy?
A: No, Dolo does not make you sleepy.
Q: How many days Dolo 650 can be taken?
A: You can take Dolo 650 regularly for many days as advised by the doctor, but don't take more than the recommended dose. Because overdosing on paracetamol can cause serious side effects.
Q: When should I not take Dolo 650?
A: You should not take Dolo 650 if you are allergic to paracetamol or any ingredient of the Dolo 650 tablet. You should be careful if you are taking any other product containing paracetamol. Also, if you notice any kind of allergic symptoms like skin rash, swelling and/or itching (especially on the face, lips, throat, etc.), dizziness, breathing difficulty, etc. after taking Dolo 650.
Q: Is paracetamol 650 and Dolo same?
A: Dolo 650 and paracetamol 650 are the name of the brands and contain 650 mg of paracetamol as their active ingredient, possessing the same benefit to the patient taking it.
Q: Is Dolo good for fever?
A: Dolo 650 is the most commonly prescribed medicine to control fever and pain relief. This medicine is used to treat body aches, headaches, toothache and other conditions also.
Q: Can I take Dolo 650 for a runny nose?
A: No, Dolo 650 is a pain-relieving medicine and should not be used for a runny nose.
Q: Can Dolo 650 be taken for chills?
A: No, Dolo 650 will not be effective in chills.
Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.